Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 49, NWS Atlanta, GA

April 6, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 6, 2022, 8:17 PM EDT for 4 counties in Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2022, 8:17 PM EDT (00:17 UTC)
Expired
Apr 6, 2022, 8:45 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Gilmer County, GA, Gordon County, GA, Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 8:32 PM EDTHAIL 0.7Ramhurst, GADIME SIZE HAIL REPORTED IN RAMHURST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 4:59 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2022-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2022-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -125 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-125 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

204 
WUUS52 KFFC 070017
SVRFFC
GAC123-129-213-313-070045-
/O.NEW.KFFC.SV.W.0049.220407T0017Z-220407T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
817 PM EDT Wed Apr 6 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Gilmer County in north central Georgia...
  Southern Murray County in northwestern Georgia...
  Southeastern Whitfield County in northwestern Georgia...
  Northeastern Gordon County in northwestern Georgia...

* Until 845 PM EDT.

* At 816 PM EDT, a severe thunderstorm was located near Tilton, or 9
  miles southeast of Dalton, moving east at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Chatsworth, Resaca, Carters, Tails Creek, Ramhurst, Tilton,
  Audubon, Oakman, Fort Mountain State Park, Nickelsville, North
  Georgia Speedway and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for north central
and northwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3465 8454 3455 8459 3455 8465 3453 8465
      3458 8497 3476 8494 3478 8457
TIME...MOT...LOC 0016Z 273DEG 30KT 3465 8489 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
765 
WWUS52 KFFC 070032
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
832 PM EDT Wed Apr 6 2022

GAC313-070041-
/O.CAN.KFFC.SV.W.0049.000000T0000Z-220407T0045Z/
Whitfield GA-
832 PM EDT Wed Apr 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITFIELD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for north central
and northwestern Georgia.

LAT...LON 3465 8454 3455 8459 3455 8470 3458 8487
      3476 8484 3478 8457
TIME...MOT...LOC 0031Z 273DEG 30KT 3464 8473 

$$

GAC123-129-213-070045-
/O.CON.KFFC.SV.W.0049.000000T0000Z-220407T0045Z/
Gilmer GA-Murray GA-Gordon GA-
832 PM EDT Wed Apr 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHWESTERN GILMER...SOUTHEASTERN MURRAY AND NORTHEASTERN GORDON
COUNTIES...

At 831 PM EDT, a severe thunderstorm was located near Carters, or 8
miles south of Chatsworth, moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chatsworth, Carters, Tails Creek, Ramhurst, Oakman, Fort Mountain
State Park, North Georgia Speedway, Roundtop and Nickelsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for north central
and northwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3465 8454 3455 8459 3455 8470 3458 8487
      3476 8484 3478 8457
TIME...MOT...LOC 0031Z 273DEG 30KT 3464 8473 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 5:41 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 6, 5:41 PM EDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
541 PM EDT Wed Apr 6 2022

.UPDATE...

Updated for the expansion of the Flood Watch.

.PREV DISCUSSION... /Issued 500 PM EDT Wed Apr 6 2022/

UPDATE...

Updated to add the TOR watch for north Georgia.

PREV DISCUSSION... /Issued 301 PM EDT Wed Apr 6 2022/

.Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Thursday Night/...

No major changes to thinking in the short term forecast, so have
included very in-depth previous discussion from Thiem.

Mesoanalysis shows very saturated environment under FEW/SCT cloud
deck, allowing for ample insolation with temps climbing into the
80s, with Tds in the 70s. This sets the stage with SBCAPE values
3000+ j/kg, ample instability for any storms that fire, in tandem
with impressive mid- lvl lapse rates and mid-lvl flow. Current
hazards for central Georgia remain large hail, gusty to damaging
winds from downbursts, tornadoes and bouts of heavy rain.

Stratus and Fog remain resilient over N GA, with metro Atlanta
seeing cloud decks as low as 1000ft, with FG/DZ and lowered
visibilities just now lifting, hindering CAPE development. This
has setup a pseudo-front along the I-20 corridor with large temp
disparity. However, looking to this evening, although CAMS have
been all over the place in spatial coverage and timing of frontal
passage. However, severe weather potential for N GA remains on
track with some form of a QLCS to enter NW GA by 23-02z. As
mentioned, see previous discussion for additional info:

Morgan

Previous Short Term Discussion Below...

One Enhanced Risk Severe Weather Outlook down, one more to go!

Despite a strong quasi-linear convective system sweeping through the
forecast area today, with widespread reports of wind damage and over
a dozen noted tornadic debris signatures, the area remains in a
general warm sector regime with abundant low-level warmth and
moisture. In the mid-layers (500-700 hPA), very dry air was left
behind following the storm system, which is helping to keep
scattered light sprinkles/showers from growing more upscale,
however, by noon broad southwesterly flow will increase moisture in
these levels as well and boosting PWATs from near an inch in this
morning's special 06Z sounding to back over an inch and a half by
the afternoon for Central Georgia, setting the stage for another
potential round of severe weather.

Central Georgia, this afternoon into the early evening...

Abundant moisture return by the afternoon in the low- to mid-levels,
is going to be timed with a northward moving coastal, baroclinic
boundary and a very weak mid-level shortwave trough. This setup will
result in a rather abnormal setup for severe weather for this
region, but one that has worrisome combination of severe parameters:

* A weak shortwave will provide lower-level lift across the region,
  which will act as a trigger mechanism for convective development
  and will cool the mid-levels between 500-700 hPa, creating lapse
  rates near 7 C/km.
* With zonal-flow in place in the mid-levels with the rapid invasion
  of the shortwave later in the afternoon, offsetting effects of
  advection warmer mid-level air won't be as present as they
  otherwise would in a more classic Southeastern SVR setup.
* Cooling in the mid-levels, combined with warm and very moist air
  advecting in off the Gulf will create surface-based CAPE values
  between 2000-3000 J/kg this afternoon.
* In general, wind profiles aloft are rather weak (0-6 km shear
  values are below 30 kts) due to the weak nature of the shortwave
  likely resulting in shorter-lived, popcorn-like cells that
  collapse on themselves after approx an hour with very little wind
  shear between 2-6 km.
* However, in the lowest 2 km, wind shear is decent with quarter-
  circle hodographs providing good streamwise vorticity into
  developing right-moving storms and increasing the potential for
  rotating thunderstorms and spin-up circulations.

The result of all this in an environment in Central Georgia this
afternoon with no strong organizing trigger mechanism typical for a
more organized severe thunderstorm development, although mesoscale
boundaries or bands may change this. However, the parameters are
good for shorter-lived (1-2 hours) storms capable of large hail and
rapidly developing short-lived tornadic circulations. This threat
followed by cooler, drier air in the mid-levels allowing evaporative
cooling which combined with water loading will present
downburst/microburst potential as storm updrafts collapse.
Additionally, with 1-3 inches of rain previously fallen, a flooding
threat will be present anywhere heavier rain persists for prolonged
periods of time.

North Georgia, this evening into the overnight hours...

In north Georgia, a strong cold front from a more organized
synoptic system is expected to surge into for northwest Georgia just
before sunset. This will provide a stout triggering mechanism for
storm development, with stronger winds aloft more supportive of
longer-lived supercell development. The dynamics for north Georgia
during this time is everything that's missing for Central Georgia
during the afternoon. However, despite the better dynamics the
thermodynamics are more lacking.

* The moisture return for north Georgia will be less abundant
  resulting in PWATs just above an inch for the area, likely
  resulting in convective storms struggling to become more robust.
* Storms in the south earlier in the day may rob some surface-based
  instability in the region. With that said, forecast values of
  surface-based CAPE are still expected to be above 2000 J/kg, but
  begin falling after 6 PM.
* The timing of the cold front may keep storms elevated after 8 PM,
  limiting severe potential.
* With these factors in mind, low-level wind profiles are much more
  favorable to tornadic supercells if they can overcome the drier
  air aloft. Hodographs show sickle-cell structures through 4-6 km,
  with decent, but not perfect, storm-relative streamwise vorticity.
* Dry air in the mid levels, could cause strong evaporative
  cooling fueled downbursts in any robust storms that do form.
  These winds combined with the storm motion could create several
  instances of damaging wind gusts.

All in all, please stay aware of any watches or warnings issued for
your area through the day and into tonight. Please have a plan of
action ready in case it is needed.

Following the cold front tonight, more tranquil weather is in store
with clearing skies, breezy NW winds, and highs generally in the 60s
by Thursday.

Thiem

LONG TERM /Friday through Wednesday/...

Anomalous temperatures still on track for the weekend. Temps should
begin to slowly moderate towards normal on Sunday. Friday and
Saturday night's lows should be 5 to 15 degrees below normal.
Saturday's highs will range from 15 to 25 degrees below normal for
this time of year.

Frost/Freeze products will likely be needed Friday night and
Saturday night.

Previous Long Term Discussion Below...

The impressive, expansive upper trough that fueled our final round
of active weather continues to dig further down across the
southeast, with a tight pressure gradient on its outer edge (~20-22
mb difference across GA). As such, gusty gradient winds will be
possible through Saturday afternoon when the trough begins to lift
across the mid-Atlantic states. Several shortwave disturbances
rounding the inner edge of the trough will lead to increased cloud
cover and brief bursts of rain across north GA on Friday into
Saturday. A surface high from over the Gulf and stout upper ridging
break the active pattern as they settle in across the southeast on
Sunday to round off the weekend and take us through the beginning of
the work week.

Temperatures will be quite cool for April standards following the
cold frontal passage on Thursday night. Have added the potential for
areas of frost on Sunday morning, when minimum temperatures are
coolest and winds begin to calm. Highs will stall out in the mid-50s
to 60s, 12-15 degrees below average; lows through the weekend will
be in the 30s, about 5-10 degrees below average. As the surface high
begins to drift across the southeast Sunday, winds shift to be
primarily from the southeast, and temperatures recover to seasonable
highs in the 70s-80s and lows in the 40s.

96

AVIATION...
18Z Update...

Metro TAF sites socked in stubborn LIFR/IFR cigs, expecting
gradual improvement through the afternoon as daytime mixing
occurs. Have SHRA starting at 18z as precip overspreads the area
along a shortwave, with low-end potential of TS, but confidence is
too low at this time to include. TSRA will be possible again tonight
after 00z as a cold front pushes through metro TAF sites. After
frontal passage, winds turn NW by 08z tonight, remaining elevated
between 9-13kts. Should go VFR cigs/vsbys tomorrow between 11-14z
as drier air rushes in.

//ATL Confidence...18Z Update...

Low to medium on all elements

Morgan

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          55  68  43  61 /  70   0   0   5
Atlanta         52  66  43  58 /  90   0   0   5
Blairsville     45  62  36  52 / 100   5   5  40
Cartersville    47  66  41  57 /  90   0   0  10
Columbus        55  69  44  64 /  70   5   0   0
Gainesville     52  65  43  57 /  90   0   0  10
Macon           57  72  43  67 /  70   5   0   0
Rome            49  66  41  57 /  90   0   0  10
Peachtree City  50  67  41  60 /  80   0   0   5
Vidalia         63  72  48  68 /  90  30   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for the following zones:
Baldwin...Bibb...Bleckley...Butts...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock...
Harris...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Oglethorpe...Peach...Pike...
Pulaski...Putnam...Schley...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Warren...Washington...Webster...Wheeler...
Wilcox...Wilkes...Wilkinson.

Tornado Watch until 10 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Catoosa...
Chattahoochee...Chattooga...Clayton...Coweta...Crawford...
Crisp...Dade...Dodge...Dooly...Emanuel...Fannin...Fayette...
Gilmer...Glascock...Gordon...Greene...Hancock...Harris...Heard...
Henry...Houston...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...Peach...Pike...Pulaski...
Putnam...Schley...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walker...Warren...Washington...Webster...
Wheeler...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....96
AVIATION...Morgan
Hazardous weather outlook, Apr 6, 5:01 AM EDT, 15 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
501 AM EDT Wed Apr 6 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
501 AM EDT Wed Apr 6 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Several rounds of showers and thunderstorms will move across the
area this afternoon and overnight. Some storms may become strong
to severe and capable of producing damaging wind gusts and large
hail. A tornado or two are possible. Localized flooding and flash
flooding is possible, especially in areas that received heavy
rainfall on Tuesday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation, especially this
afternoon across central Georgia. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

In the hours before

Special weather statement, Apr 6, 6:53 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
653 PM EDT Wed Apr 6 2022

GAZ080-081-092>095-062345-
Macon GA-Schley GA-Peach GA-Taylor GA-Houston GA-Crawford GA-
653 PM EDT Wed Apr 6 2022

...Strong thunderstorms will impact portions of northern Macon,
Peach, central Houston, south central Crawford, north central Schley
and southeastern Taylor Counties through 745 PM EDT...

At 653 PM EDT, a line of strong thunderstorms was along a line
extending from Byron to near Tazewell, and moving east at 40 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Perry, Fort Valley, Warner Robins, Marshallville, Reynolds, Ideal,
Saint Louis, Whitewater State Park, Nakomis, Rupert, Garden Valley,
Hicks, Potterville, Lakewood, Powerville, Lee Pope, Winchester and
Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 1000 PM EDT for central and
west central Georgia.

&&

LAT...LON 3238 8439 3264 8410 3266 8389 3259 8376
      3257 8356 3234 8406
TIME...MOT...LOC 2253Z 263DEG 33KT 3264 8378 3234 8445

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 6, 7:17 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT WED APR 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     FLASH FLOOD      1 W SALEM               32.75N  84.21W
04/06/2022                   UPSON              GA   EMERGENCY MNGR

            FLOODING OVER THE ROADWAY ALONG ALLEN RD IN SALEM.

&&

EVENT NUMBER FFC2200360

LUSK
Special weather statement, Apr 6, 7:17 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
717 PM EDT Wed Apr 6 2022

GAZ002>004-011-062345-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-
717 PM EDT Wed Apr 6 2022

...Strong thunderstorms will impact portions of southern Catoosa,
central Whitfield, southeastern Walker and Chattooga Counties through
745 PM EDT...

At 717 PM EDT, a line of strong thunderstorms was along a line
extending from Blue Spring to near Desoto State Park, and moving east
at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dalton, Lafayette, Summerville, Ringgold, Trion, Varnell, Tunnel
Hill, Lyerly, Menlo, Naomi, Center Post, Subligna, Suttles Mill,
Noble, Wood Station, Rocky Face, Mill Creek, Beaumont, Villanow and
Cloudland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 1000 PM EDT for northwestern
Georgia.

&&

LAT...LON 3490 8519 3489 8488 3467 8504 3448 8521
      3431 8543 3434 8547 3457 8552
TIME...MOT...LOC 2317Z 284DEG 23KT 3486 8523 3445 8563

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 6, 7:32 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
732 PM EDT Wed Apr 6 2022

GAZ083-084-096-097-107-109-070015-
Wilkinson GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
732 PM EDT Wed Apr 6 2022

...Strong thunderstorms will impact portions of western Laurens,
southern Wilkinson, northwestern Dodge, central Pulaski, southeastern
Twiggs and Bleckley Counties through 815 PM EDT...

At 732 PM EDT, a line of strong thunderstorms was along a line
extending from Jeffersonville to near Tarversville to near Unadilla,
and moving east at 45 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, Cochran, Eastman, Hawkinsville, Jeffersonville, Chester,
Dexter, Dudley, Cadwell, Rentz, Danville, Montrose, Allentown,
Dubois, Browndale, Tarversville, Plainfield, Empire, Mobley Crossing
and Roddy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 1000 PM EDT for central and
east central Georgia.

&&

LAT...LON 3228 8361 3230 8361 3239 8353 3240 8352
      3239 8350 3241 8348 3244 8349 3245 8350
      3246 8349 3249 8350 3274 8340 3275 8295
      3271 8296 3271 8291 3244 8288 3210 8317
TIME...MOT...LOC 2332Z 280DEG 38KT 3267 8337 3252 8343 3224 8367

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 6, 7:44 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
744 PM EDT Wed Apr 6 2022

GAZ002-004>006-011-012-019-070015-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Murray GA-Floyd GA-
Fannin GA-
744 PM EDT Wed Apr 6 2022

...Strong thunderstorms will impact portions of Murray, northeastern
Floyd, Whitfield, southeastern Walker, northwestern Gordon,
northeastern Chattooga and northwestern Fannin Counties through 815
PM EDT...

At 744 PM EDT, a line of strong thunderstorms was along a line
extending from Gregory to Subligna, and moving east at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dalton, Calhoun, Chatsworth, Trion, Varnell, Eton, Resaca, Crandall,
Sumac, Subligna, Jones Mill, Gregory, Lake Marvin, Cohutta
Wilderness, Conasauga Lake, Beaverdale, Villanow, Fort Mountain State
Park, Ramhurst and Oostanaula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 1000 PM EDT for north central
and northwestern Georgia.

&&

LAT...LON 3499 8443 3485 8457 3485 8462 3483 8459
      3447 8495 3453 8532 3499 8483
TIME...MOT...LOC 2344Z 267DEG 18KT 3497 8480 3458 8521

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 6, 7:46 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
746 PM EDT Wed Apr 6 2022

GAZ011-012-019-070015-
Chattooga GA-Gordon GA-Floyd GA-
746 PM EDT Wed Apr 6 2022

...Strong thunderstorms will impact portions of central Floyd,
southwestern Gordon and southern Chattooga Counties through 815 PM
EDT...

At 745 PM EDT, a line of strong thunderstorms was along a line
extending from James H. Floyd State Park to Cedar Bluff, and moving
east at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Summerville, Plainville, Lyerly, Coosa, Chattoogaville,
Tidings, Armuchee, James H. Floyd State Park and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 1000 PM EDT for northwestern
Georgia.

&&

LAT...LON 3447 8535 3447 8496 3415 8534 3416 8544
      3436 8547
TIME...MOT...LOC 2345Z 262DEG 31KT 3445 8532 3420 8562

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:12 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more48 min
Apr 6, 8:19 PM EDTSpecial Weather StatementFFCFloyd26 min
Apr 6, 8:20 PM EDTSpecial Weather StatementFFCFannin25 min
Apr 6, 8:22 PM EDTTornado WarningFFCEmanuel, Johnson23 min
Apr 6, 8:36 PM EDTTornado Warning Tornado observedFFCEmanuel12 min
Apr 6, 8:45 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens30 min
Apr 6, 8:55 PM EDTSpecial Weather StatementFFCFannin35 min
Apr 6, 8:57 PM EDTSevere Thunderstorm WarningFFCToombs18 min
Apr 6, 9:14 PM EDTSpecial Weather StatementFFCDawson, Gilmer, Lumpkin31 min
Apr 6, 9:16 PM EDTSpecial Weather StatementFFCUnion29 min
Apr 6, 9:26 PM EDTSpecial Weather StatementFFCHaralson34 min
Apr 6, 10:06 PM EDTSpecial Weather StatementFFCCobb, Douglas24 min
Apr 6, 10:11 PM EDTSpecial Weather StatementFFCDawson, Lumpkin34 min
Apr 6, 10:23 PM EDTSpecial Weather StatementFFCCarroll37 min
Apr 6, 10:32 PM EDTSpecial Weather StatementFFCDouglas, Fulton28 min
Apr 6, 10:51 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton24 min
Apr 6, 11:05 PM EDTSpecial Weather StatementFFCCarroll, Douglas25 min
Apr 6, 11:15 PM EDTSpecial Weather StatementFFCDeKalb30 min
Apr 6, 11:40 PM EDTSpecial Weather StatementFFCCoweta, Heard35 min
Apr 6, 11:43 PM EDTRiver Flood WarningFFCBibb, Crawford, Houston, Peach47 hr
Apr 6, 11:49 PM EDTRiver Flood WarningFFCMonroe23 hr
Apr 7, 12:15 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette30 min
Apr 7, 12:42 AM EDTRiver Flood WarningFFCCobb, Douglas9 hr
Apr 7, 12:45 AM EDTSpecial Weather StatementFFCHenry, Newton, Spalding30 min
Apr 7, 12:49 AM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson41 hr
Apr 7, 1:09 AM EDTFlash Flood WarningFFCClayton, Fayette, Henry, Newton, Rockdale5 hr
Apr 7, 1:24 AM EDTSpecial Weather StatementFFCButts, Jasper36 min
Apr 7, 1:28 AM EDTSpecial Weather StatementFFCLamar, Pike, Upson32 min
Apr 7, 1:35 AM EDTSpecial Weather StatementFFCForsyth25 min
Apr 7, 2:04 AM EDTSpecial Weather StatementFFCBarrow, Jackson26 min
Apr 7, 2:18 AM EDTRiver Flood WarningFFCNewton, Rockdale4 hr
Apr 7, 2:54 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee50 hr
Apr 7, 2:54 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee30 hr
Apr 7, 3:48 AM EDTRiver Flood WarningFFCWilkes8 hr
Apr 7, 4:36 AM EDTSpecial Weather StatementFFCBleckley, Pulaski24 min
Apr 7, 5:40 AM EDTRiver Flood WarningFFCPutnam13 hr
Apr 7, 5:44 AM EDTRiver Flood WarningFFCJones11 hr
Apr 7, 5:54 AM EDTRiver Flood WarningFFCDooly64 min
Apr 7, 6:26 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding15 hr
Apr 7, 6:32 AM EDTRiver Flood WarningFFCCarroll3 hr
Apr 7, 6:41 AM EDTSpecial Weather StatementFFCTelfair34 min
Apr 7, 11:25 AM EDTRiver Flood WarningFFCFayette, Spalding30 hr
Apr 7, 12:45 PM EDTRiver Flood WarningFFCDooly17 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.